# SDR A6WA200640334

- Difficulty date: August 21, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N403AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7288
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Lack Of Lube
- Location: Service Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD EXIT DOOR DIFFICULT TO OPEN.  CLEANED AND LUBRICATED SERVICE DOOR SEAL AS REQUIRED, OPS CHECK GOOD, IAW CRJ MM 52-41-02.  (M)
